Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the decomposition of infinitely divisible characteristic functions with continuous Poisson spectrum


Author: Roger Cuppens
Journal: Proc. Amer. Math. Soc. 21 (1969), 145-152
MSC: Primary 60.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0236971-9
MathSciNet review: 0236971
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.20

Retrieve articles in all journals with MSC: 60.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236971-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society